Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 82, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 3, 2012, 7:33 PM CDT for 5 counties in Arkansas; 4 parishes in Louisiana; Marion County, Texas. It was in force for 57 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2012, 7:33 PM CDT (00:33 UTC)
- Expired
- Apr 3, 2012, 8:30 PM CDT
- In force
- 57 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Columbia County, AR, Hempstead County, AR, Lafayette County, AR, Miller County, AR, Nevada County, AR, Bossier Parish, LA, Caddo Parish, LA, Claiborne Parish, LA, Webster Parish, LA, Marion County, TX
The radar
The Shreveport radar (KSHV), 77 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 7:55 PM CDT | TSTM WND DMG | Hope, AR | SEVERAL TREES DOWNED ACROSS THE COUNTY. |
| Apr 3, 8:10 PM CDT | TSTM WND DMG | 6 Sw Magnolia, AR | TREES DOWN ON HWY 160 NEAR MACEDONIA |
| Apr 3, 8:18 PM CDT | TSTM WND DMG | Sarepta, LA | NUMEROUS TREES DOWNED IN NORTHERN WEBSTER PARISH |
| Apr 3, 8:23 PM CDT | HAIL 1 | Shongaloo, LA | |
| Apr 3, 8:35 PM CDT | TSTM WND DMG | Emerson, AR | NUMEROUS TREES AND POWERLINES DOWNE ACROSS THE COUNTY |
| Apr 3, 8:37 PM CDT | HAIL 1 | Shongaloo, LA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 2:22 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Apr 3, 2:36 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 0.6 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2361 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1056 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
531
WUUS54 KSHV 040033
SVRSHV
ARC027-057-073-091-099-LAC015-017-027-119-TXC315-040130-
/O.NEW.KSHV.SV.W.0082.120404T0033Z-120404T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
733 PM CDT TUE APR 3 2012
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN MARION COUNTY IN NORTHEAST TEXAS...
NORTHERN BOSSIER PARISH IN NORTHWEST LOUISIANA...
NORTHWESTERN CADDO PARISH IN NORTHWEST LOUISIANA...
NORTHWESTERN CLAIBORNE PARISH IN NORTHWEST LOUISIANA...
NORTHERN WEBSTER PARISH IN NORTHWEST LOUISIANA...
THIS INCLUDES THE CITY OF SPRINGHILL...
COLUMBIA COUNTY IN SOUTHWEST ARKANSAS...
THIS INCLUDES THE CITIES OF...WALDO...MCNEIL...MAGNOLIA...
SOUTHERN HEMPSTEAD COUNTY IN SOUTHWEST ARKANSAS...
THIS INCLUDES THE CITY OF HOPE...
LAFAYETTE COUNTY IN SOUTHWEST ARKANSAS...
THIS INCLUDES THE CITIES OF...STAMPS...LEWISVILLE...
EASTERN MILLER COUNTY IN SOUTHWEST ARKANSAS...
NEVADA COUNTY IN SOUTHWEST ARKANSAS...
* UNTIL 830 PM CDT
* AT 733 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 65 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM FULTON TO 6 MILES EAST OF IDA
TO 7 MILES SOUTHWEST OF SMITHLAND...OR ALONG A LINE EXTENDING FROM
13 MILES WEST OF HOPE TO 20 MILES WEST OF SPRINGHILL TO 16 MILES
NORTH OF MARSHALL...AND MOVING EAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
VIVIAN...GARLAND...BRADLEY...HOSSTON...CANFIELD...OIL CITY...
PERRYTOWN...GILLIAM...PLAIN DEALING...TAYLOR...WELCOME...EMMET...
BUSSEY...BUCKNER...BODCAW...BELCHER...SMITHLAND...CULLEN...
MACEDONIA...WILLISVILLE...ROSSTON...EMERSON...SAREPTA...BLUFF
CITY...SHONGALOO...ATLANTA...VILLAGE...HAYNESVILLE AND COTTON
VALLEY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
NORTHEAST TEXAS. THIS IS AN EXTREMELY DANGEROUS SITUATION.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
&&
LAT...LON 3380 9312 3339 9311 3338 9300 3303 9299
3273 9340 3272 9409 3274 9414 3271 9423
3274 9423 3275 9427 3271 9442 3288 9412
3288 9405 3293 9404 3302 9388 3357 9390
3361 9385 3364 9390 3375 9391
TIME...MOT...LOC 0033Z 267DEG 39KT 3367 9377 3302 9375
3275 9421
$$
151 follow-up statement
597
WWUS54 KSHV 040118
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
818 PM CDT TUE APR 3 2012
ARC057-091-040126-
/O.CAN.KSHV.SV.W.0082.000000T0000Z-120404T0130Z/
HEMPSTEAD AR-MILLER AR-
818 PM CDT TUE APR 3 2012
...THE SEVERE THUNDERSTORM WARNING FOR MILLER AND HEMPSTEAD COUNTIES
IS CANCELLED...
THE SEVERE THUNDERSTORMS HAVE EXITED MILLER AND HEMPSTEAD COUNTIES.
LAT...LON 3362 9312 3339 9311 3338 9300 3303 9299
3273 9340 3272 9409 3280 9417 3290 9389
3302 9370 3351 9343 3362 9342
TIME...MOT...LOC 0116Z 302DEG 55KT 3352 9316 3287 9315
3265 9362
$$
ARC027-073-099-LAC015-017-027-119-TXC315-040130-
/O.CON.KSHV.SV.W.0082.000000T0000Z-120404T0130Z/
COLUMBIA AR-LAFAYETTE AR-NEVADA AR-MARION TX-CLAIBORNE LA-CADDO LA-
BOSSIER LA-WEBSTER LA-
818 PM CDT TUE APR 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR MARION...NEVADA...LAFAYETTE AND COLUMBIA COUNTIES...AND
WEBSTER...BOSSIER...CADDO AND CLAIBORNE PARISHES...
AT 818 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS
OF 65 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
YOUNG TO LETON TO 8 MILES SOUTHEAST OF ALDEN BRIDGE...OR ALONG A LINE
EXTENDING FROM 12 MILES NORTHWEST OF STEPHENS TO 11 MILES NORTHWEST
OF HOMER TO 10 MILES NORTH OF BOSSIER CITY...MOVING SOUTHEAST AT 35
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NOXOBE...LAUGHLIN...ATLANTA...VILLAGE...EBENEZER...SPOTVILLE AND
MEDLOCK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
NORTHEAST TEXAS AND MILLER COUNTY ARKANSAS. THIS IS AN EXTREMELY DANGEROUS
SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
&&
LAT...LON 3362 9312 3339 9311 3338 9300 3303 9299
3273 9340 3272 9409 3280 9417 3290 9389
3302 9370 3351 9343 3362 9342
TIME...MOT...LOC 0116Z 302DEG 30KT 3352 9316 3287 9315
3265 9362
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 6:48 PM CDT, 45 minutes earlier.
Area forecast discussion, Apr 3, 6:48 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 648 PM CDT TUE APR 3 2012 .UPDATE... I MADE A QUICK COSMETIC UPDATE TO THE TEXT ZONE FORECAST PRODUCT... MAINLY TO ADJUST THE ZONE GROUPINGS. TORNADO WATCH 135 AND SEVERE THUNDERSTORM WATCH 134 REMAIN IN EFFECT FOR THE ENTIRE ARKLATEX UNTIL 1000 PM. SEVERE THUNDERSTORM ACTIVITY IS EXPECTED TO LAST THROUGH THE ENTIRE EVENING AND LINGER INTO THE OVERNIGHT HOURS. ELEVEN && .PREV DISCUSSION... /ISSUED 323 PM CDT TUE APR 3 2012/ DISCUSSION... THE SEVERE WEATHER THREAT IS INCREASING FOR OUR ENTIRE AREA AS TIME PROGRESSES. THUNDERSTORMS HAVE FIRED ALONG AN EAST-WEST STATIONARY BOUNDARY ACROSS THE LOUISIANA-ARKANSAS BORDER AND...NOW...THE BOUNDARY IS SLOWLY BEGINNING TO DRIFT SOUTHEASTWARD. THE THREAT FROM THESE STORMS APPEARS TO BE MAINLY LARGE HAIL AND GUSTY WINDS. THE LARGER THREAT IS WITH THE THUNDERSTORMS CURRENTLY ALONG THE I-35 CORRIDOR...WHERE A TORNADIC THREAT IS ONGOING AND WILL MOVE EASTWARD INTO NORTHEAST TEXAS LATER THIS AFTERNOON. LAPS SURFACE HELICITY VALUES OVER NORTHEAST TEXAS ARE GREATER THAN 250 METERS SQUARED PER SECONDS SQUARED. THIS IS MORE THAN SUFFICIENT TO SUSTAIN A TORNADIC ENVIRONMENT WELL INTO OUR CWA. DIVERGENT FLOW ALOFT AND UPPER LEVEL IMPULSES WILL ENHANCE THIS ACTIVITY AS THE NIGHT PROGRESSES. VERY LARGE HAIL AND VERY GUSTY WINDS CAN BE EXPECTED WITH ALL STORMS THAT FORM IN THE ENVIRONMENT JUST AHEAD OF THE LINE...AS WELL AS THE SQUALL LINE ITSELF. TOMORROW...MUCH OF THIS ACTIVITY WILL STILL BE A GOOD PORTION OF THE AREA...OUR EASTERN AREAS AT THE VERY LEAST. THE SEVERE WEATHER THREAT WILL STILL EXIST...BUT SHOULD NOT BE AS GREAT AS IT WILL BE THIS EVENING INTO THE OVERNIGHT HOURS. THE ACTIVITY SHOULD BEGIN TO CEASE FROM WEST TO EAST AS THE DAY PROGRESSES...WITH THE SQUALL LINE. AS THE UPPER LEVEL LOW EJECTS EASTWARD ACROSS ARKANSAS...OUR NORTHERN SECTION OF COUNTIES WILL SEE A CHANCE FOR SOME SHOWERS AND ISOLATED THUNDERSTORMS. EXTENDED...A FRONTAL BOUNDARY APPEARS TO STALL OUT ACROSS THE FOUR STATE REGION ON SUNDAY INTO MONDAY...BRINGING A DECENT CHANCE FOR PRECIPITATION DURING THE BEGINNING OF NEXT WEEK. AVIATION... SCT CONVECTION TO CONTINUE ACROSS THE REGION BEFORE STRONG THUNDERSTORMS ASSOCIATED WITH A POTENT UPPER LEVEL DISTURBANCE OVER N TX PUSH EWD INTO THE REGION. TERMINALS WILL BE AFFECTED INTERMITTENTLY BY CONVECTION THIS AFTERNOON THROUGH WEDNESDAY MORNING. EXPECT CATEGORY REDUCTIONS WITH VERY GUSTY WINDS VC CONVECTION. OTHERWISE...SOUTHERLY WINDS 5 TO 10 KNOTS TO PERSIST BEFORE WINDS TURN OUT OF THE WSW BEHIND A FRONTAL BOUNDARY DURING WEDNESDAY MORNING. /12/ && .PREVIOUS POINT TEMPS/POPS... SHV 66 82 54 75 54 / 70 20 10 10 0 MLU 66 83 57 77 54 / 70 50 20 10 0 DEQ 59 75 52 72 51 / 70 30 20 10 0 TXK 64 78 54 72 52 / 70 20 20 10 0 ELD 66 81 54 74 52 / 70 30 20 10 0 TYR 57 76 56 75 56 / 70 20 10 10 0 GGG 59 78 55 75 54 / 70 20 10 10 0 LFK 64 81 57 80 57 / 70 20 10 10 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 11
Hazardous weather outlook, Apr 3, 11:45 AM CDT, 7 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1145 AM CDT TUE APR 3 2012 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-041645- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 1145 AM CDT TUE APR 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL BE INCREASING OVER THE AREA DURING THE AFTERNOON AND OVERNIGHT AS TEMPERATURES WARM AND DISTURBANCES ALOFT MOVE ACROSS THE AREA. AN UPPER LEVEL CLOSED LOW MOVING OVER PARTS OF TEXAS AND OKLAHOMA WILL CONTINUE LIFTING NORTHEAST SENDING A SURFACE LOW ACROSS OKLAHOMA...WITH ITS TRAILING DRY LINE BEING OVERTAKEN BY A COLD FRONT. BY LATE TONIGHT THE SURFACE BOUNDARY WILL BE NEARING A BROKEN BOW OKLAHOMA TO TYLER/LONGVIEW TEXAS LINE. STRONG TO SEVERE STORMS WILL DEVELOP OUT AHEAD OF THE FRONT AND WITH THE PASSAGE OF THE SYSTEM. LARGE HAIL AND HIGH AND DAMAGING WINDS WILL REMAIN THE MAIN THREATS. LOCALLY HEAVY RAINFALL WILL ALSO ACCOMPANY THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SHOWERS AND THUNDERSTORMS WILL CONTINUE ALONG AND NEAR THE FRONTAL BOUNDARY DURING THE DAY WEDNESDAY WITH EFFICIENT RAIN PRODUCING STORMS...AS WELL AS A CHANCE FOR LARGE HAIL AND HIGH AND DAMAGING WINDS. BY LATE AFTERNOON AND EARLY EVENING WEDNESDAY...WITH DRY AIR SPREADING INTO THE FOUR STATE REGION IN WAKE OF THE BOUNDARY... SHOWERS AND THUNDERSTORMS WILL END FROM WEST TO EAST. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...HAM RADIO OPERATORS...AND STORM SPOTTERS MAY BE REQUIRED TODAY AND OVERNIGHT...AND INTO WEDNESDAY. 23
In the hours before
Local storm report, Apr 3, 7:14 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
714 PM CDT TUE APR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG DALBY SPRINGS 33.37N 94.72W
04/03/2012 BOWIE TX FIRE DEPT/RESCUE
NUMEROUS TREES DOWN REPORTED DOWNED ALONG HIGHWAY 259.
&&
ITOLocal storm report, Apr 3, 7:16 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
716 PM CDT TUE APR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL STAMPS 33.36N 93.50W
04/03/2012 M1.00 INCH LAFAYETTE AR LAW ENFORCEMENT
QUARTER SIZED HAIL REPORTED BY LAW ENFORCEMENT.
&&
ITOLocal storm report, Apr 3, 7:18 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
718 PM CDT TUE APR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM HAIL GLADEWATER 32.54N 94.95W
04/03/2012 M1.00 INCH GREGG TX TRAINED SPOTTER
QUARTER SIZED HAIL REPORTED IN GLADEWATER BY TRAINED
SPOTTER.
&&
ITOLocal storm report, Apr 3, 7:21 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
721 PM CDT TUE APR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL DODDRIDGE 33.08N 93.92W
04/03/2012 M1.75 INCH MILLER AR BROADCAST MEDIA
GOLF BALL SIZED HAIL REPORTED BY BROADCAST MEDIA.
&&
ITOLocal storm report, Apr 3, 7:24 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
724 PM CDT TUE APR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG TEXARKANA 33.45N 94.02W
04/03/2012 MILLER AR EMERGENCY MNGR
MULTIPLE TREES DOWN ACROSS THE TEXAS SIDE OF TEXARKANA
REPORTED BY THE EMERGENCY MANAGER...ONE ON A HOME WITH NO
INJURIES.
&&
ITOLocal storm report, Apr 3, 7:31 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
731 PM CDT TUE APR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG 5 S DE QUEEN 33.97N 94.34W
04/03/2012 SEVIER AR LAW ENFORCEMENT
TREE DOWN ACROSS ROADWAY
&&
19The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:12 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Lafayette, Nevada | 63 min |
| Apr 3, 7:25 PM CDT | Severe Thunderstorm Warning | SHV | Columbia | 65 min |
| Apr 3, 8:33 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Union | 57 min |
| Apr 3, 9:28 PM CDT | Severe Thunderstorm Warning | SHV | Union | 62 min |
| Apr 3, 10:35 PM CDT | Areal Flood Advisory | SHV | Lafayette | 55 min |
| Apr 4, 9:07 AM CDT | River Flood Warning | SHV | Columbia | 9 days |
| Apr 3, 7:37 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne | 38 min |
| Apr 3, 8:12 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, Claiborne, De Soto, Webster | 63 min |
| Apr 3, 9:12 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, Claiborne, De Soto, Jackson and 5 more | 63 min |
| Apr 3, 10:07 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Caldwell, Jackson, Lincoln, Ouachita, Winn | 53 min |
| Apr 3, 10:28 PM CDT | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Red River, Sabine, Winn | 62 min |
| Apr 3, 11:17 PM CDT | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Sabine | 58 min |
| Apr 3, 11:21 PM CDT | Tornado Warning | SHV | Natchitoches, Sabine | 24 min |
| Apr 3, 11:34 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 86 min |
| Apr 3, 11:45 PM CDT | Tornado Warning | SHV | Natchitoches, Sabine | 29 min |
| Apr 4, 12:03 AM CDT | Areal Flood Advisory | SHV | Natchitoches, Red River, Sabine | 4 hr |
| Apr 4, 12:39 AM CDT | Flash Flood Warning | SHV | Natchitoches, Sabine | 4 hr |
| Apr 3, 7:16 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Marion, Rusk, Smith | 59 min |
| Apr 3, 7:47 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Marion, Panola, Rusk, Smith and 1 more | 58 min |
| Apr 3, 8:19 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Rusk, Smith | 56 min |
| Apr 3, 9:17 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Rusk | 58 min |
| Apr 3, 11:10 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Nacogdoches | 65 min |
| Apr 4, 1:07 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches | 38 min |
| Apr 4, 3:23 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Sabine, San Augustine | 67 min |
| Apr 4, 8:30 AM CDT | River Flood Warning | SHV | Franklin, Morris, Red River, Titus | 60 hr |
| Apr 4, 9:04 AM CDT | River Flood Warning | SHV | Bowie, Cass, Morris | 7 days |
| Apr 4, 9:05 AM CDT | River Flood Warning | SHV | Franklin, Morris, Titus | 59 hr |
| Apr 4, 9:13 AM CDT | River Flood Warning | SHV | Anderson, Cherokee, Houston | 40 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Severe Thunderstorm Warnings in Louisiana, 2012Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.